Skip to Content

My Palpatation is not in control. Can I use cephradine, Mefenamic Acid, and multi vitamin?

Question is Closed
Report Favorite

Answers (1)

3 Sep 2009

I have researched your question and could not find any drug interactions between Cephradine, Mefenamic Acid and Multivitamins. Check too, with your doctor.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Why do multi-vitamins cause my vision to blur?

The vitamins I've been taking are Natures Plus, Source of Life Multi-Vitamins and Mineral Supplement. 3 tablets daily.

1 answer 25 Sep 2009

Does anyone know of any interactions that Zyban may have with a multi-vitamin?

I'm doing an assignment - centered around a Case Study. The lady is taking a multi-vitamin at the same time as Zyban... I have to explore all ...

2 answers 14 Apr 2011

Does any vitamin such as vit c affect the potency of Strattera ?

I like to take vitamin supplement of super B vitamins + Vitamin C. thiamin 100mg Roboflavin 20mg Niacin 25mg folic acid 400 mcg Viamin B12 15 mcg ...

1 answer 27 Jan 2014

Copper in multi vitamin, is it dangerous?

a Dr Oz talk about vitamins stated copper in a multi-vitamin is not good for your health. I take a naturemade multi for men which contains 2mg of ...

2 answers 27 Jan 2014

Can Tranexamic acid and Mefenamic acid be taken together?

I have just been prescribed Tranexamic acid by my doctor for heavy period and pain, although I do not find it controlling pain very well. Is it ok to ...

1 answer 3 Feb 2016